# SDR SIMA20120913012

- Difficulty date: September 13, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 30,067 hours, 27,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Structure
- Part number: 5211309111
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND TWO CABIN EMERGENCY LIGHT STRIP EXTRUSIONS DAMAGED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED TWO CABIN EMERGENCY LIGHT STRIP EXTRUSIONS TO THE RIGHT NR 2 AND NR 4 POSTION IAW EMB 145 AMM 33-50-12.  THE AIRCRAFT WAS RETURNED TO SERVICE.

SUPPLEMENTAL INFORMATION--THE CORRECT DATE SHOULD BE 9-13-12
